Numerical Solution of Generalised Burgers-Huxley Equation Using Nodal Integral Method
Kushal Dinkar Badgujar1, Suneet Singh2

1Kushal Dinkar Badgujar, Division of Advanced Nuclear Engineering, Pohang University, Science and Technology, Pohang South Korea.
2Dr. Suneet Singh, Department of Energy Science and Engineering, Indian Institute of Technology, Bombay Powai, Mumbai (Maharashtra), India.
Manuscript received on 14 June 2015 | Revised Manuscript received on 23 June 2015 | Manuscript Published on 30 June 2015 | PP: 34-42 | Volume-5 Issue-1, June 2015 | Retrieval Number: A2110065115/15©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this article, a modified nodal integral method (MNIM) is developed to solve generalised Burgers-Huxley equation which is governing equation for various nonlinear wave phenomena. Nodal integral methods have been earlier used for solving differential and partial differential equations in various areas of physics. These methods have been known to be significantly more accurate than traditional finite volume/difference approaches. The developed scheme is verified by comparing it to analytical solutions of the equation for different values of parameters present in this equation. It is observed that MNIM yields quite accurate results even with coarse grids.
Keywords: Modified Nodal Integral Method, Solve Generalised Burgers-Huxley Equation, Nonlinear Wave Phenomena. Nodal Integral Methods.

Scope of the Article: Data Mining Methods, Techniques, and Tools